(Closed) Side effects of going off the pill?

posted 8 years ago in Wellness
Post # 3
Member
272 posts
Helper bee

I was surprised that… nothing changed.  Like, no change in weight, mood, acne, nothing – I even kept getting my period every fourth Tuesday, just like while I was on the pill.  The only flukey thing was that my sense of smell was much sharper. 

Post # 4
Member
2226 posts
Buzzing bee
  • Wedding: May 2010

I went off mine a few months ago and I’ve only noticed 2 changes: 1 – I got acne.  Mostly in my chin area.  My skin care friend told me that it was hormonal acne.  The other was that my cycle became longer.  44 days as opposed to the regular 28.  That’s been it!

Post # 5
Member
209 posts
Helper bee
  • Wedding: August 2009

I went off mine about 2 months ago – no changes other than, my cycle has actually become more regular

Post # 6
Member
2077 posts
Buzzing bee
  • Wedding: August 2012

I went off of it about a year ago and noticed a change in my monthly visit from Aunt Flo.  It went from 5 days a month and light, to 7 days a month and heavy.  I didn’t notice a difference in my weight or complexion though.

Post # 7
Member
2475 posts
Buzzing bee
  • Wedding: June 2010

I broke out after I got off the pill.  My skin went back to normal in a couple months, but it was still really annoying.

Post # 8
Member
510 posts
Busy bee
  • Wedding: September 2009

no big change after I stopped about 9 months ago…although I expected my period to be heavy (It was before I got on BC 12 years ago) and it wasn’t…it was actually lighter than when I was on BC…

Post # 9
Member
652 posts
Busy bee
  • Wedding: July 2009

i read a lot of horror stories of ppl going off the pill, did you guys go see a doctor before deciding to go off it?

Post # 10
Member
210 posts
Helper bee
  • Wedding: September 2010

You mean I can blame my recent break-out on the fact that I went off BC?! Crazy. I’ve also been MORE moody but I think that has to do with the upcoming wedding more than the BC.

Post # 11
Member
5496 posts
Bee Keeper
  • Wedding: April 2010

@ My sex drive came back (good), but I had some crying spells the last few weeks (bad!!!!). I went off 4 weeks ago. But my hormones seem to be balancing out much more now. I’ve had no breakouts and still waiting for the first period-can’t wiat for that..heard it can be BAD the first month. We’ll see!

Post # 12
Member
424 posts
Helper bee
  • Wedding: November 2009

I didn’t realize how bad my cramps were until recently. I had been on the pill for 12 years. Now I remember why I got on the pill originally!

Post # 13
Member
7053 posts
Busy Beekeeper
  • Wedding: July 2010

My only side effect?

Heck I lost 4 lbs last week.  🙂

 

Post # 14
Member
12 posts
Newbee
  • Wedding: September 2010

A few months ago I got off the Pill after 6 years of loving (LOVING!) no longer experiencing the debilitating cramps that got me popping the little sucks daily to begin with.

 

Although I’m getting married in less than 3 months, I decided to go back on it this month. 

 

The cramps were just too much to bear.  I forgot how bad they could be without the Pill. 

 

No weight gain, but my side effect was the return of those damn cramps. 

 

***And by the way.  What man named these cramps in the first place?  It sounds so cutsie. “Oh dear me!  It appears I’ve fallen ill with a tiny cramp.  Heavens no, I think I’ll rest a spell.”  For me, it’s WWIII and I’m awaiting a Purple Heart for the direct hit I’ve taken to the ovaries…***Cool

Post # 15
Member
32 posts
Newbee
  • Wedding: September 2010

I went off my BC for a couple months and what I noticed was that my sex drive came back and stronger than ever. The downside? My hormones were horrible. Fiance and I fought a lot and I was kind of crazy. Crying over something that wouldnt make me cry normally. Getting mad/frustrated with him and yelling at him alot more. As he would put it, I was crazy, and if he said that, it did haha. So I went back on it to gain my sanity back. I would rather us not fight like that and not be so emotional than have my crazy sex drive unfortunately. Guess we gotta figure something else out

Post # 16
Member
652 posts
Busy bee
  • Wedding: July 2009

I went off it last week and so far I had no side effects! woohoo! now waiting to see how my first period goes…….

The topic ‘Side effects of going off the pill?’ is closed to new replies.

Find Amazing Vendors